Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can taking antibiotics when your suppose to be on your period...

make your period not come??

Answer Question
 
Anonymous

Asked by Anonymous at 3:33 PM on Sep. 8, 2010 in Health

Answers (3)
  • No...It should still come.antibiotics only affect some medications such as pill birth control. When ever I took antibiotics I always had my period
    mommy_of_two388

    Answer by mommy_of_two388 at 3:34 PM on Sep. 8, 2010

  • Antibiotics can alter the effectiveness of birth control pills! In that case being pregnant can make you miss a period!
    boznitch

    Answer by boznitch at 3:35 PM on Sep. 8, 2010

  • yup! gotta be careful with antibiotics and birth contorl!
    faithandaddysma

    Answer by faithandaddysma at 3:37 PM on Sep. 8, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN